# SDR DL72S970522

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N524DA
- Make and model: Boeing 727232
- Aircraft serial: 21584
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Mount Bracket
- Condition: Cracked
- Location: Nr 5 Le Flap Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING MV2F1, TOP I/B CORNER CRACKED ON NR 5 L/E FLAP ACTUATOR MOUNT BRACKET.  FABRICATED REPAIR PER M/M 57-20-21 AND LEAK    CHECKED.
